# SDR J7SA20120320001

- Difficulty date: March 20, 2012
- Submitted: March 24, 2012
- Operation: Air carrier
- Aircraft: N525FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20112
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 8114A010303
- Part serial: 00196
- Condition: Failed
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 43K ALTITUDE, ACFT RAPIDLY DECOMPRESSED TO 15K FT.   REPLACED LT SAFETY VALVE.
